# SDR UALA2012061503286

- Difficulty date: June 14, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,674 hours, 9,507 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Nr 1 Eng Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM NR 1 ENGINE STRUT DRAIN LINE AT APPROX 2 DROPS PER SECOND.  TIGHTENED FUEL FEED LINE INSIDE PYLON. PRESS CHECKED WITH BOOST PUMPS. NO LEAKS NOTED. SECURED PANELS AND COWLS.
